# SDR ASAA2015080312702

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 18,028 hours, 5,292 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Dim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING LED ON MCP IS DIM AND DIFFICULT FOR F/A TO READ.  ACFT GROUNDED.
